EconPapers    
Economics at your fingertips  
 

Centralized allocation in multiple markets

Daniel Monte and Norovsambuu Tumennasan ()

Journal of Mathematical Economics, 2015, vol. 61, issue C, 74-85

Abstract: We provide a characterization result for the problem of centralized allocation of indivisible objects in multiple markets. Each market may be interpreted either as a different type of object or as a different period. We show that every allocation rule that is strategy-proof, Pareto-efficient and nonbossy is a sequential dictatorship. The result holds for an arbitrary number of agents and for any preference domain that contains the class of lexicographical preferences.

Keywords: Matching; Strategy-proofness; Pareto efficiency; Nonbossiness (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406815000932
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Centralized allocation in multiple markets (2013) Downloads
Working Paper: Centralized Allocation in Multiple Markets (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:61:y:2015:i:c:p:74-85

DOI: 10.1016/j.jmateco.2015.08.002

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:61:y:2015:i:c:p:74-85